# SDR SWAA2022111661301

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 737-787 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOC BTW BS 767 AND BS 787 AND STR 25R RBL 21 IN AFT CARGO COMPARTMENT.   REPLACED SHIELD WEB LOC BTW BS 767 AND BS 787 AND STR 25R RBL 21 IAW SRM 51-10-02-0G-0 ITEM 9.
